# SDR 07FDEA02805

- Difficulty date: August 8, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N569FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47828
- Aircraft time: 73,262 hours, 23,834 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDIS: AT ROTATION LOSS OF HYD "SYS 1", 0.0.  FOUND INLET HOSE ON LOWER HYDRAULIC PUMP RUPTURED.  NEEDS NEW HOSE, PUMPS, FILTERS.  FOUND HYD LINE NR 1 ENGINE DRIVEN PUMP LINE RUPTURED, REPLACED LINE,BOTH ENG DRIVEN PUMPS, ALL RELATED FILTERS AND LEAK CHECKED PER MM  29-11-01, AND MM 29-11-02, OPS GOOD.
